# SDR SWAA2016080554584

- Difficulty date: July 17, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 57,079 hours, 33,386 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT L/E LOWER SKIN CRACKED AT ACTUATOR RIB FASTENER HOLE.  R & R NR 4 SLAT SKIN IAW SRM.
